Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Additional PD Medication

Additional PD Medication

At what point in a person's life with PD is it correct to add additional medication to the Sinemet? What are the signs to look for. This is such an up and down disease.

A MyParkinsonsTeam Member said:

And that's all you take? No other supplements or pharmacy medication?

posted over 3 years ago
A MyParkinsonsTeam Member said:

Mucuna and Thiamine HCL, that’s it. Diagnosed 2015.
No meds but many PWP taking Thiamine do take Sintement per Dr Constantini s recommendations. Good luck
JJ

posted over 3 years ago
A MyParkinsonsTeam Member said:

RE: Additional Medication
My tremors in one hand were increasing and I had difficulty with my right leg. It began to turn inwards and was painful cycling. So I didn't hesitate to contact and discuss my symptoms with my neurologist. He suggested a low does of MIrapex to go with the Siemet. I thought about it briefly and agreed to give it a try. For me this worked remarkably well and reversed or at least stabilized these new PD symptoms. Mirapex has some wild side effects I'm told by my doctor if you are on a high dosage. I'm on the lowest I can get.
Make it an amazing day!
Boulder

posted over 3 years ago
A MyParkinsonsTeam Member said:

My hubby has added Azilect tabs once daily to his carbolev tabs two years ago which helps to prolong the disease

He has pd now for 10 years and not much tremors as the Azilect seems to be doing the trick.

Hope this info is helpful

posted 5 months ago
A MyParkinsonsTeam Member said:

Skip the meds get your life back with thiamine HCL high dose. It’s been a game changer for me. I wrote more details on my profile page because so many PWP ask.

posted over 3 years ago
Already a Member? Log in